Can percolation theory explain the gelation behavior of diblock copolymer worms?

Lovett, J.R., Derry, M.J., Yang, P. et al. (4 more authors) (2018) Can percolation theory explain the gelation behavior of diblock copolymer worms? Chemical Science, 9 (35). pp. 7138-7144. ISSN 2041-6520

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

This article is licensed under a Creative Commons Attribution 3.0 Unported Licence.

Dates:
  • Published: 2 August 2018
  • Accepted: 25 July 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Chemistry (Sheffield)
Funding Information:
Funder
Grant number
ENGINEERING AND PHYSICAL SCIENCE RESEARCH COUNCIL (EPSRC)
EP/L024160/1
Depositing User: Symplectic Sheffield
Date Deposited: 08 Oct 2018 15:28
Last Modified: 08 Oct 2018 15:28
Published Version: https://doi.org/10.1039/C8SC02406E
Status: Published
Publisher: Royal Society of Chemistry
Refereed: Yes
Identification Number: 10.1039/c8sc02406e
Open Archives Initiative ID (OAI ID):

Download

Export

Statistics